# SDR RAIA970715

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 22061701
- Condition: Failed
- Location: Rt Pack
- Part time: 6,640 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 7121 - MEM - ELECTRIC SMOKE WARNING ON GROUND.  MAINTENANCE REPLACED RIGHT FAN.  (M)
